Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Floating thin white tissue in appearance after urination. Periods normal. Medical care required?

i am seeing an egg white ( resembles floating thin white tissue in appearance) like substance which is slippery after urination or sometimes when cleaning after urination.This has been happening for a week and this was absent for 2 days and today it shown up again. i used to get these every month but has never noticed the duration or times of having it. this month i gave a bit more attention. My last periods started on 24th Jan and normally have a 30 day cycle. Now in this case what should i do?should i need to get an appointment with the doctor?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014
Thanks for using HCM.
Please do not worry it is not a major issue.
In the normal menstrual cycle, various hormones act at different time of the cycle. some hormones cause any secretions in the cervix to become thin and some cause it to thin. Hence on some days you will notice a thick discharge and on some [especially when you are likely to ovulate] a thin discharge.
You need not worry for this. However if the discharge becomes excessive, or has a bad smell, or streaks of blood then you need to see your gynec.

Regarding the period, minor fluctuations in the duration of the menstrual cycle must not worry you. Wait and watch for next few cycles if they are still variable then you will need evaluation.

Hope that this satisfies your query. Feel free to ask more when needed.

Thanks and enjoy!
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor